Théorie des nombres
Algèbres de restrictions des formes modulaires de Hilbert
[Restrictions of Hilbert modular forms]
Comptes Rendus. Mathématique, Volume 344 (2007) no. 11, pp. 669-672.

Let ΓPSL(2,R) be a discrete subgroup of finite covolume. We suppose that the modular curve H/Γ is ‘embedded’ into a Hilbert modular surface H2/ΓK, where ΓK is the Hilbert modular group associated to a real quadratic field K. We define a sequence of restrictions (ρn)nN of Hilbert modular forms for ΓK to modular forms for Γ. We denote by Mk1,k2(ΓK) the space of Hilbert modular forms of weight (k1,k2) for ΓK. We prove that nNk1,k2Nρn(Mk1,k2(ΓK)) is a subspace closed under Rankin–Cohen brackets of the space kNMk(Γ) of modular forms for Γ.

Soit ΓPSL(2,R) un sous-groupe discret de covolume fini. On suppose que la courbe modulaire H/Γ se « plonge » dans une surface modulaire de Hilbert H2/ΓK, où ΓK est le groupe modulaire de Hilbert associé à un corps quadratique réel K. On définit une suite de restrictions (ρn)nN des formes modulaires de Hilbert pour ΓK aux formes modulaires pour Γ. Notons Mk1,k2(ΓK) l'espace des formes modulaires de Hilbert de poids (k1,k2) pour ΓK. On démontre que nNk1,k2Nρn(Mk1,k2(ΓK)) est un sous-espace stable par les crochets de Rankin–Cohen de l'espace kNMk(Γ) des formes modulaires pour Γ.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2007.04.010
Ouled Azaiez, Najib 1

1 Max Planck Institute fur Mathematik, Vivatsgasse 7, Bonn 53111, Germany
@article{CRMATH_2007__344_11_669_0,
     author = {Ouled Azaiez, Najib},
     title = {Alg\`ebres de restrictions des formes modulaires de {Hilbert}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {669--672},
     publisher = {Elsevier},
     volume = {344},
     number = {11},
     year = {2007},
     doi = {10.1016/j.crma.2007.04.010},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2007.04.010/}
}
TY  - JOUR
AU  - Ouled Azaiez, Najib
TI  - Algèbres de restrictions des formes modulaires de Hilbert
JO  - Comptes Rendus. Mathématique
PY  - 2007
SP  - 669
EP  - 672
VL  - 344
IS  - 11
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2007.04.010/
DO  - 10.1016/j.crma.2007.04.010
LA  - fr
ID  - CRMATH_2007__344_11_669_0
ER  - 
%0 Journal Article
%A Ouled Azaiez, Najib
%T Algèbres de restrictions des formes modulaires de Hilbert
%J Comptes Rendus. Mathématique
%D 2007
%P 669-672
%V 344
%N 11
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2007.04.010/
%R 10.1016/j.crma.2007.04.010
%G fr
%F CRMATH_2007__344_11_669_0
Ouled Azaiez, Najib. Algèbres de restrictions des formes modulaires de Hilbert. Comptes Rendus. Mathématique, Volume 344 (2007) no. 11, pp. 669-672. doi : 10.1016/j.crma.2007.04.010. http://www.numdam.org/articles/10.1016/j.crma.2007.04.010/

[1] Choie, Y.; Kim, H.; Richter, O. Differential operators on Hilbert modular forms, J. Number Theory, Volume 122 (2007) no. 1, pp. 25-36

[2] Cohen, H. A lifting of modular forms in one variable to Hilbert modular forms in two variables, Univ. Bonn, 1976 (Serre, J.P.; Zagier, D., eds.) (Lecture Notes in Math.), Volume vol. 627, Springer, Berlin (1976), pp. 175-196

[3] N. Ouled Azaiez, Formes quasi-modulaires sur des groupes modulaires co-compacts et restrictions des formes modulaires de Hilbert aux courbes modulaires, Thèse de Doctorat, Université P. et M. Curie, 2005

[4] Pellarin, F. Introduction aux formes modulaires de Hilbert et à leur propriétés différentielles, Formes modulaires et transcendance, Sémin. Congr., vol. 12, SMF, Paris, 2005, pp. 215-269

[5] Van der Geer, G. Hilbert Modular Surfaces, Springer-Verlag, Berlin, 1998

[6] Zagier, D. Modular forms and differential operators, Proc. Indian Acad. Sci. Math. Sci., Volume 104 (1994) no. 1, pp. 57-75

Cited by Sources: